# SDR UIEA2011090900485

- Difficulty date: August 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,519 hours, 21,333 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Punctured
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTIONS A 1.0 INCH X 0.5 INCH PUNCTURE WAS FOUND IN THE SUBJECT FLOORBEAM WEB AT BS 280, WL 200.  THE PUNCTURE WAS REPAIRED BY ACCOMPLISHING A TYPICAL FLOORBEAM WEB REPAIR IAW SRM 53-10-07, FIG 11.
